# SDR CALA2025032103052

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547102100000
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT SIDE OF RUDDER HAS TRAPPED WATER 2 IN FROM TRAILING EDGE , 103 IN FROM BOTTOM, 8X5 IN DIAMETER, NUMEROUS SPOTS IN AREA. " REPAIR PRIOR TO NEXT FLIGHT". GENERATED BY V061632 ON HAECO LCQ NR 9290745/38745. REPAIR WAS PERFORMED IAW A320 SRM 55-41-13-300-031 CAT A REPAIR. RPRD L/H AFT SIDE OF RUDDER 1 IN FROM T/E 103 IN FROM BOTTOM 11. 15 IN ZONE AF IAW A320 SRM 55-41-13-300-031 CAT A REPAIR.
